# SDR SWAA2021052470108

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c-807
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT# A45-012; AFT CARGO PIT; LH Z-ANGLE HAS CORROSION; WL: 156; LBL: 21; STA: 727C+10 TO 807+10. ; / VERIFIED NEW PART EFFECTIVITY.; CONTINUED LOCATING AND DRILLING NEW Z-ANGLE IAW SRM 53-00-53-2R-5.; VERIFIED IN PROCESS STEP
